# SDR DL72S953516

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Creased
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT ELEVATOR LOWER SKIN PANEL NR 4 FROM THE I/B END WITH CREASE.  REPAIRED PER SRM 55-20-3 FIG 5.
